Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On spectral permanence for certain Banach algebras


Author: C. E. Rickart
Journal: Proc. Amer. Math. Soc. 4 (1953), 191-196
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052700-4
MathSciNet review: 0052700
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens, Representation of $ ^ \ast $-algebras, Duke Math. J. vol. 14 (1947) pp. 269-282. MR 0021250 (9:44b)
  • [2] I. Gelfand and M. Neumark, On the embedding of normed rings into the ring of operators in Hilbert space, Mat. Sbornik vol. 12 [54] (1943) pp. 197-213. MR 0009426 (5:147d)
  • [3] I. Gelfand, D. Raikov, and G. Šilov, Commutative normed rings, Uspehi Mat. Nauk (N.S.) vol. 1 (1946) pp. 48-146. MR 0027130 (10:258a)
  • [4] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1948. MR 0025077 (9:594b)
  • [5] I. Kaplansky, Normed algebras, Duke Math. J. vol. 16 (1949) pp. 399-418. MR 0031193 (11:115d)
  • [6] -, Topological rings, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 809-826. MR 0026643 (10:179c)
  • [7] G. W. Mackey, Commutative Banach algebras (ed. by A. Blair), Harvard Lecture Notes, 1952.
  • [8] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) pp. 707-713.
  • [9] C. E. Rickart, Banach algebras with an adjoint operation, Ann. of Math. vol. 47 (1946) pp. 528-550. MR 0017474 (8:159b)
  • [10] -, The uniqueness of norm problem in Banach algebras, Ann. of Math. vol. 51 (1950) pp. 615-628. MR 0034967 (11:670d)
  • [11] I. E. Segal, The group algebra of a locally compact group, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 69-105. MR 0019617 (8:438c)
  • [12] G. Šilov, On the extension of maximal ideals, Doklady Acad. Sci. URSS. vol. 29 (1940) pp. 83-84. MR 0004073 (2:314f)
  • [13] -, Regular normed rings, Trav. Inst. Math. Stekloff, vol. 21, Moscow, 1947. MR 0025082 (9:596a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052700-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society